On the finiteness of the number of limit cycles in a quadratic system
Differencialʹnye uravneniâ, Tome 24 (1988) no. 11, pp. 1904-1911
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1988_24_11_a7,
author = {V. G. Romanovsky},
title = {On the finiteness of the number of limit cycles in a quadratic system},
journal = {Differencialʹnye uravneni\^a},
pages = {1904--1911},
year = {1988},
volume = {24},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1988_24_11_a7/}
}
V. G. Romanovsky. On the finiteness of the number of limit cycles in a quadratic system. Differencialʹnye uravneniâ, Tome 24 (1988) no. 11, pp. 1904-1911. http://geodesic.mathdoc.fr/item/DE_1988_24_11_a7/